# SDR UALA2012010300033

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,711 hours, 12,954 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 78
- Condition: Failed
- Location: Recirculation
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  LEFT RECIRCULATON FAN FAILED WITH ASSOCIATED EICAS MESSAGE AND OVERHEAD LIGHT WITH BURNED ODOR IN COCKPIT.  LEFT RECIRCULATION FAN CIRCUIT BREAKER ALSO FOUND TRIPPED.
